| Model Number |
A2025-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the posterior tibial artery that was moderately calcified.A 6fr sheath was used up and over with femoral access.The armada 14 pta balloon catheter was prepped prior to use without issue; however, the balloon ruptured in the patient after two inflations at nominal pressure.A new same size armada balloon was used to continue the procedure.There were no reported adverse patient effects and no clinically significant delay in the procedure.
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.